MathSciNet Relay Station
MathSciNet bibliographic data
MR1513277 Contributed Item
Roelcke, Walter; Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene, I. (German) Math. Ann. 167 (1966), no. 4, 292–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement